American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81.06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] O. R. Béaver and T. A. Cook. States on quantum logics and their connection with a theorem of Alexandroff . Proc. Amer. Math. Soc. 67 (1977) 133-134. MR 0452199.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] W. John Wilbur. On characterizing the standard quantum logics . Trans. Amer. Math. Soc. 233 (1977) 265-282. MR 0468710.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Marie A. Gaudard and Robert J. Weaver. Finitary imbeddings of certain generalized sample spaces . Trans. Amer. Math. Soc. 207 (1975) 293-307. MR 0373474.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] S. P. Gudder. Dispersion-free states and the exclusion of hidden variables . Proc. Amer. Math. Soc. 19 (1968) 319-324. MR 0224339.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1